Results 1 to 5 of 5
Will I withdrawl from taking Vicodin for a month.
  1. #1
    MikeHolt95 is offline New Member
    Join Date
    Nov 2013
    Posts
    2

    Default Will I withdrawl from taking Vicodin for a month.

    Hi everyone. I've been on and off vicodin for about a year now and it's a hard thing to beat. I quit taking them for a month and a half then I got given one for a head ache and it started all over again. I've been on them for about a month now. 5 750s a day. I was wondering how bad I would withdrawl and how long it may last. I need to get off them but i'm scared because last time I had withdrawls I felt terrible. Any help or advice would be appreciated. Thanks.

  2. #2
    imalwayscold is offline New Member
    Join Date
    Nov 2013
    Posts
    2

    Default

    I've been addicted to opiates before.

    You will most likely withdrawal and it will last around 7 days. I am not a doctor, but I do know opiate dependence and from what I've been through, just taking a Percocet once gives me slight chills the next day.

  3. #3
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    3,288

    Default

    Hi there. Well, obviously I can't say for sure, but I would assume taking that amount for only a month won't lead to very serious WD's. I assume you'll experience some WD, yes, but nothing like coming off a 10 year habit or something. Probably some sweats, chills, anxiety, a little stomach upset. Read up on the Thomas Recipe to help with any symptoms. Stay hydrated and force yourself to exercise - even if it's just a couple short walks every day. Eat well. Use melatonin or valerian for sleep if necessary.

    Good luck!

  4. #4
    MikeHolt95 is offline New Member
    Join Date
    Nov 2013
    Posts
    2

    Default

    Thanks guys. I got the necessities for withdrawls. Aleve, immodium, and sleeping meds. I'm hoping to be feeling better again by Friday due to plans. I just wanna get off of these, they run my life and it makes me hazy and irritable. I'm wanting to start my life but these taking up all my funds is making it difficult to get by.

  5. #5
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    3,288

    Default

    Did you pick up some L-Tyrosine? It really helps with fatigue and lack of energy. Must be taken with B6 to fully work. Some brands already come with the B6 included, but if you can't find it, get the B6 seperately. I take a B Complex vitamin which is highly recommended. Also, Omega 3 fish oil and a potent multivitamin/mineral supplement is recommended too. These supplements help to repair the damage done to our brain while abusing opiates.

    I wish you all the best! Keep your eye on the prize and you will succeed. You need to put a recovery plan is place to deal with life after you've completely quit. Staying clean is the hard part.

    Katherine

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22